MathSciNet Relay Station
MathSciNet bibliographic data
MR488027 (58 #7603) 55B05 (46M20 57D20 58G10)
Kasparov, G. G. Topological invariants of elliptic operators. I. $K$-homology. (Russian) Math. USSR-Izv. 9 (1975), no. 4, 751–792 (1976).; translated from Izv. Akad. Nauk SSSR Ser. Mat. 39 (1975), no. 4, 796--838(Russian)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement